# SDR ASAA2017040420364

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 39,575 hours, 11,988 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES STARTED, ELEC LIGHT ON RECALL.  ACFT GROUNDED. ACCOMPLISHED FIM 24-31, TASK 801. SPCU FAULT STORED.  ACCOMPLISHED FIM 34-34, TASK 802. FAULT CLEARED & OPS NORMAL. GROUND VERIFICATION TEST GOOD.
